Review: could B complex vitamin cause Tension headaches?
(By eHealthMe on Mar, 7, 2014)
Severity ratings: 1.5/4
On a scale of 1 to 4: 1=least, 2=moderate, 3=severe, 4=most severe
We study 290 people who take B complex vitamin. Among them, 2 have Tension headaches. See who they are, when they have Tension headaches and more. This review is based on reports from FDA and social media, and is updated regularly.
For patients like me, how are my drugs? On eHealthMe, you can research 300 million drug outcomes from FDA and social media. We use data reported since 1977 till to date. All studies are personalized to gender and age. Start now >>>
B complex vitamin
B complex vitamin (latest outcomes from 399 users) has active ingredients of pantothenic acid (vitamin b5). It is often used in energy increased, stress and anxiety. Commonly reported side effects of B complex vitamin include fatigue, dizziness, headache, memory loss, stress and anxiety.
Tension headaches (latest reports from 9,159 patients) has been reported by people with depression, high blood pressure, osteoporosis, stress and anxiety, multiple sclerosis.
On Mar, 7, 2014: 290 people reported to have side effects when taking B complex vitamin. Among them, 2 people (0.69%) have Tension Headaches.
Time on B complex vitamin when people have Tension headaches * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Tension headaches||50.00%||50.00%||0.00%||0.00%||0.00%||0.00%||0.00% |
Gender of people who have Tension headaches when taking B complex vitamin * :
|Tension headaches||50.00%||50.00% |
Age of people who have Tension headaches when taking B complex vitamin * :
|Tension headaches||0.00%||0.00%||0.00%||0.00%||50.00%||0.00%||0.00%||50.00% |
Severity of Tension headaches when taking B complex vitamin ** :
|least||moderate||severe||most severe |
|Tension headaches||50.00%||50.00%||0.00%||0.00% |
How people recovered from Tension headaches ** :
|while on the drug||after off the drug||not yet |
|Tension headaches||0.00%||100.00%||0.00% |
Top conditions involved for these people * :
- Hypercholesterolemia (1 people, 50.00%)
- Fibromyalgia (1 people, 50.00%)
- Mixed hyperlipidaemia (1 people, 50.00%)
- Mood stabilizer (1 people, 50.00%)
- Depression (1 people, 50.00%)
Top co-used drugs for these people * :
- Glucosamine (1 people, 50.00%)
- Lipitor (1 people, 50.00%)
- Coq-10 (1 people, 50.00%)
- Omega-3 (1 people, 50.00%)
- Malic acid (1 people, 50.00%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Related topic: B complex vitamin, Tension headaches
You can also:
On eHealthMe, B Complex Vitamin (pantothenic acid (vitamin b5)) is often used for energy increased. Find out below the conditions B Complex Vitamin is used for, how effective it is, and any alternative drugs that you can use to treat those same conditions.
What is B Complex Vitamin used for and how effective is it:
Other drugs that are used to treat the same conditions:
Could it be a symptom from a condition:
Browse B complex vitamin side effects from A to Z:
Browse B complex vitamin drug interactions with drugs from A to Z:
Drugs in real world that are associated with:
Could your condition cause it?
Comments from related studies:
From this study (1 day ago):
I started 18 units of levimir in january and my levothyroxine was raised from 112 mg to 125 at the same time. Levimir was raised from 15 to 34 units on feb 4 and since then to 38 units. I started novolog flex pen on feb. 4th. and my levothyroxine was elevated to alternating doses of 125 and 137. Since then I have been to the ER where they did ck test that was 726. The normal reference range is 30-200. My ckmb was4.9 with the normal reference range being 0.1-4.0. I had numbness on my left ear which has not gone away, it was coming and going, but is now more constant. Headaches, dizziness, difficulty breathing, loss of sleep, 3-4 hours a night max, can't catch my breath sitting or laying down, am better off when I'm on my feet,dizziness, fatigue, feels like a pressure or dizziness in both eyes. Have been in contact with endocrinologist and PCP. I stopped Testosterone injections, had my levothyroxine reduced to 112, quit taking novolog and got back on glimeperide, and stopped atorvastatin. Symptoms are not going away. It's been going on since the increases in medicine on feb 4. I had been getting test of ck and ckmb before and they were not high until the change in these medicines. I've been back to my PCP twice and shes trying to tell me it isn't the meds but I know it is. My blood pressure was high this week and that is never the case with me. I have had MRI on the chest and head, a brain scan MRI and carotid artery ultra sound that showed nothing out of the norm. I feel that these medicines are killing me. I can't go on like this much longer. My PCP does not seem to agree. Please advise!
From this study (4 weeks ago):
Do not take all drugs listed at same time. Am on "pulse therapy" with antimacrobials. Do not take coq10 when on Mepron/malarone. Take Florastor probiotic 2x's a day to fight c.diff & other probiotics. Also take FiberSmart, DigestSmart, & slippery elm, marshmallow root for GI regularity. Drink at least 4 cups green tea daily. CDC confirmed lyme positive in 2010 (September), was bit in May of same year. Had psychiatric & cognitive dysfunction immediately following rash. Further testing show active infection in brain - neuro-lyme dx'd.
From this study (2 months ago):
most important is Vitamin D3 (cholecalciferol), which your search engine does not recognize. This is a very common over the counter treatment for depression in the U.S. and is often prescribed medically.
Post a new comment OR Read more comments
Can you answer these questions (what is this?):
- Should i be concerned with my heart pounding really hard?
i just started taking lisinopril 4 days ago and on the first day i took it, my heart started pounding really hard but eventually went away. Now on the 4th day(today), i took it and the same thing happened. It comes and goes. So i'm not sure what the problem is, if it's a side effect or something els ...
- Can a cough develop after 5+ years of using the drug?
My hypertension is under control but I have developed a persistant cough.
It is possible for Amlodipine Besylate being the cause of my cough after 5+ years of use?
- How can i cure groinn and testicular pain
I awoke suddenly in the middle of the night to urinate. Had intense groin pain could hardly lift my legs to walk. Intense pain went away in a few hours but now have lingeriing testicular and groin pain lasting 3 months.
More questions for: B complex vitamin, Tension headaches
More reviews for: B complex vitamin, Tension headaches
Related drug studies for: B complex vitamin, Tension headaches
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.